advertisement
Question
Posted by: Esined | 2007/03/26

Could this harm the baby

I took Lo-Femenal contraceptive tablets about 2 weeks after conception and now I'm afraid that it could cause some ailments to the baby I'm carrying. Could it really be of effect?

Help me please, i'm really concerned!!!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It will not harm the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Echelle | 2007/03/26

Don't worry, I asked the same question if contraceptive tablets can cause something if I'm pregnant and no, don't worry.

Reply to Echelle

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement